# SDR DHL9872440C

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, 1 CRACK NOTED AT UPPER FLANGE AT RIB 13.  STOP DRILLED CRACK, HFEC STOP DRILL, INSTALLED RIB REPAIR AT WS 601.5 PER SRM 57-10-5, 16 X 2 X 1.  N/R 2257.
